Bulletin of the American Mathematical Society

Normal solvability for nonlinear mappings into Banach spaces

Felix E. Browder

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 77, Number 1 (1971), 73-77.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183532619

Mathematical Reviews number (MathSciNet)
MR0270223

Zentralblatt MATH identifier
0213.14704

Subjects
Primary: 4780 4610
Secondary: 4785

Citation

Browder, Felix E. Normal solvability for nonlinear mappings into Banach spaces. Bull. Amer. Math. Soc. 77 (1971), no. 1, 73--77. https://projecteuclid.org/euclid.bams/1183532619


Export citation

References

  • 1. E. Bishop and R. R. Phelps, The support functionals of a convex set, Proc. Sympos. Pure Math., vol. 7, Amer. Math. Soc., Providence, R.I., 1963, pp. 27-35. MR 27 #4051.
  • 2. F. E. Browder, Nonlinear operators and nonlinear equations of evolution in Banach spaces, Proc. Sympos. Pure Math., vol. 18, part 2, Amer. Math. Soc., providence, R.I, (to appear).
  • 3. F. E. Browder, On the Fredholm alternative for nonlinear operators, Bull. Amer. Math. Soc. 76 (1970), 993-998.
  • 4. F. E. Browder, Normal solvability and the Fredholm alternative for mappings into infinite dimensional manifolds, J. Functional Analysis (to appear).
  • 5. S. I. Pohožaev, Normal solvability of nonlinear equations, Dokl. Akad, Nauk SSSR 184 (1969), 40-43 =Soviet Math. Dokl. 10 (1969), 35-38. MR 39 #2031.
  • 6. S. I. Pohožaev, Nonlinear operators which have a weakly closed range of values and quasilinear elliptic equations, Mat. Sb. 78 (120) (1969), 237-259 =Math. USSR Sb. 7 (1969), 227-250. MR 39 #631.
  • 7. S. I. Pohožaev, Normal solvability of nonlinear equations in uniformly convex Banach spaces, Funkcional. Anal. i Priložen. 3 (1969), no. 2, 80-84. (Russian) MR 40 #805.